# SDR R61A201912211422

- Difficulty date: December 17, 2019
- Submitted: December 24, 2019
- Operation: Air carrier
- Aircraft: N403YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000365
- Aircraft time: 17,130 hours, 11,475 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Cable
- Part number: 17071339401
- Condition: Worn
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***WHILE A/C WAS OUT OF SERVICE FOR HEAVY CHECK***  MLG EMERGENCY EXTENSION SYSTEM CABLES MAIN & RETURN FOUND WORN. REPLACED MAIN & RETURN MLG EXTENSION CABLES IAW AMM 32-34-09, ADJUSTED IAW AMM 32-34-09 (PN'S: 170-71339-401 & 170-71338-401). A/C REMAINS OUT OF SERVICE FOR HEAVY CHECK COMPLETION.
